Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by msemilyemily on October 26, 2001, at 21:23:37

In reply to Re: Effexor withdrawal - very bad news, posted by Dreamy on October 26, 2001, at 12:25:18

Alexis, how long did it take for your weird-feeling to go away? I'm typically a fairly stable, unaffected person -- but I feel like I'm drunk all day now. That's almost an understatement. I had to do an interview, and I thought I was writing something, but I had no freaking PEN in my hand. Does ANYONE know if this is an effect of Effexor? I'm torn on what to do -- I want not to take this anti-psychotic med that my doctor gave me, if what I'm experiencing is an effect of Effexor (I like Effectsors :) ). I don't want do have some psychological diagnosis, if this is a neurological medicine-based problem. What can they detect with MRIs? I'll tell you what -- I'm tempted to just STOP taking all this shit tonight, deal with the insanity for a week or whatever, and be better. Or else KNOW that my problems aren't related to the meds. Anyone have any experience with this route?

thank you all,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:msemilyemily thread:1016